MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by medwatch when inserting powerglide catheter in patient, it was discovered to be faulty.At the point of connecting for the catheter and hub, it was leaking causing fluid/air to be pulled into the vessel.This catheter was removed, and a new insertion was completed with success.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.

Brand Name
POWERGLIDE PRO, REINFORCED TIP
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21762771
Report Number3006260740-2025-02004
Device Sequence Number18323188
Product Code FOZ
UDI-Device Identifier00801741142673
UDI-Public(01)00801741142673(11)240926(17)260331(10)REJV0776
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue NumberF120100T
Device Lot NumberREJV0776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale